# SDR AALA20140414005

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STATION 1111 & LONGERONS 27 & 28 RT.  CUT OUT CORROSION & INSTALLED DOUBLER, TRIPLER & FILLER IAW SRM 53-04-00 PARAGRAPH 57.
